Geuzaine, Christophe and Bruno, Oscar and Reitich, Fernando (2005) On the O(1) Solution of Multiple-Scattering Problems. IEEE Transactions on Magnetics, 41 (5). pp. 1488-1491. ISSN 0018-9464 http://resolver.caltech.edu/CaltechAUTHORS:GEUieeetm05
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:GEUieeetm05
In this paper, we present a multiple-scattering solver for nonconvex geometries such as those obtained as the union of a finite number of convex surfaces. For a prescribed error tolerance, this algorithm exhibits a fixed computational cost for arbitrarily high frequencies. At the core of the method is an extension of the method of stationary phase, together with the use of an ansatz for the unknown density in a combined-field boundary integral formulation.
|Additional Information:||“©2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.” Manuscript received June 8, 2004. This work was supported in part by the Air Force Office of Scientific Research, the Defense Advanced Research Projects Agency, the Army High Performance Computing Research Center, the National Science Foundation, and the Belgian Science Policy (P5/34).|
|Subject Keywords:||Wave scattering, boundary integral equations, spectral methods, high-frequency methods|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||06 Jun 2005|
|Last Modified:||26 Dec 2012 08:39|
Repository Staff Only: item control page